Asian Journal of Mathematics

A Second Main Theorem on Parabolic Manifolds

Min Ru and Julie Tzu-Yueh Wang

Full-text: Open access

Abstract

In [St], [WS], Stoll and Wong-Stoll established the Second Main Theorem of meromorphic maps $f: M \rightarrow {\Bbb P}^N({\Bbb C})$ intersecting hyperplanes, under the assumption that $f$ is linear non-degenerate, where $M$ is a $m$-dimensional affine algebraic manifold(the proof actually works for more general category of Stein parabolic manifolds). This paper deals with the degenerate case. Using P. Vojta's method, we show that there exists a finite union of proper linear subspaces of ${\Bbb P}^N({\Bbb C})$, depending only on the given hyperplanes, such that for every (possibly degenerate) meromorphic map $f: M \rightarrow {\Bbb P}^N({\Bbb C})$, if its image is not contained in that union, the inequality of Wong-Stoll's theorem still holds (without the ramification term). We also carefully examine the error terms appearing in the inequality.

Article information

Source
Asian J. Math., Volume 9, Number 3 (2005), 349-372.

Dates
First available in Project Euclid: 3 May 2006

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1146673625

Mathematical Reviews number (MathSciNet)
MR2214957

Zentralblatt MATH identifier
1101.32007

Citation

Ru, Min; Wang , Julie Tzu-Yueh. A Second Main Theorem on Parabolic Manifolds. Asian J. Math. 9 (2005), no. 3, 349--372. https://projecteuclid.org/euclid.ajm/1146673625


Export citation